HELP split condom on zoladex :,(

Help!

I had my first zoladex on fri so not on any contraceptive and the condom has just split.

Can't believe it was being so careful, I even advised someone on here about using condoms earlier I am so ocd about safe sex.

Am devastated and so scared.

Know i will have to go to gp today and get morning after pill because of risk to foetus but what does it mean to the zoladex?

Anyone else been through this?

Endo is ruining my life

3 Replies

oldestnewest
  • a very good question and I don't have the answer for you. Other than the zoladex lealet states that BC pills do not work as contraception when taken with zoladex.

    Hope the emergency contraceptive pill does work though, but how it would react with endo, I am not willing to guess. Best discussed with GP as you are seeing him/her later today.

    It's bound to happen to someone else too, so if you could report back it might be useful for other folks caught in a similar situation.

    On the positive side as it happened so soon after starting treatment you should still be in the flare stage so hopefully the pituitary gland and ovaries will not yet have shut down and will still be receptive to BC pills this week.

    It might also be worth getting a cap that you fit on the cervix to stop any sperm traffic from any future split condoms going up the chute as it were.

    That really is bad luck Lillil & very annoying for you to have to sort out, but you do need to make sure you are seen to right away as you quite rightly said.

  • I think you are doing the right thing going to see your GP but don't worry too much. You would have had to have ovulated over the last 24hrs for there to be any concern. Even if the sperm and egg are timed right to the exact minute there is still only a 1 in 4 chance of getting pregnant, that's why it takes people who are perfectly healthy and timing it right 12 to 18 months to get pregnant.

    Don't beat yourself up x

  • Thank you both.

    Was just such a panic.

    I am always so carefully, always double protection and it's never happened to me before.

    The worst bit is lack on information whilst you are on the zoladex.

    When I asked my gynae what would happen if failed contraception (jinxed myself there!) he said you would have to take morning after pill but I wouldn't like to think about it but didn't say why.

    I want to know if it's ruined the fact I've had zoladex and this month is now a right off or if it will just delay things a bit.

    Unfortunately as with everything endo related no one was very helpful and I ended up telling them the info. Gp was all chipper congratulating me on acting so soon and when I finally got through to her what a dangerous situation it could be she rung a gynae reg and rung me back. This was after I was told she couldn't find anything on google-phew for that!

    Apparently I'm low risk of falling pregnant with the zoladex though I don't know how they can say it's definately working after six days and then with morning after pill I should be fine, I hope and pray.

    I asked what he had said about it effecting zoladex and she said oh he didnt say even though i had asked he r to ask that, she was just going on about how nice this man was!

    I rung a chemist and spoke to a pharmacist who nearly had a nervous breakdown thT I was asking a question about a medicine who told me to ring him back when he looked into it.

    Called back and he helpfully told me zoladex was a hormone injection and the morning after pill was a hormone too! How many years at med school! He also couldn't find any do umented interactions! I keep telling people it's to see if it works not because they are not allowed.

    He said it may cause some disruption to normal but shouldn't stop drugs from working.

    I have no idea what normal is any more so I give up, hope and pray and will do a testin a few days.

    I just felt so irresponsible, even though I wasn't being. Sex is enough of an issue with pIn etc as it is now I don't want it until the injections are over and three months after.

    It doesn't help when I'm entering menopausal emotional overload symptoms cryinag at evrything and have a mum who calls me to tell me she's worried I am taking too many drugs, am I becoming addicted and that I look out of it! You know when you really need cheering up people say these things :) just another bump in the rollercoaster of endo I guess.

    I cannot stress how scary this is though and when i typed in search box for similar stories a lady on here found out she got pregnant after her cirst zoladex injection and got told that her baby if she survived may be born with male and female sexual organs. Thankfully for her her little girl was perfect, but such a stressful thing to happen.

    Just really think through all the possibilities. I thought I had.

    Thank you ladies once again for catching me when I'm falling. Sorry for tmi.

    You really are the greatestxxx

You may also like...